There are a couple different versions of Excedrin available, but it typically contains acetaminophen, aspirin, and caffeine. Ibuprofen is a pain reliever that is very similar to aspirin. Taking both ibuprofen and Excedrin together will probably not be beneficial and may cause harm. Taken together, these medications will likely cause stomach upset and may lead to a stomach ulcer.
I would not recommend this particular combination. If one product or the other is not sufficient for your pain, talk with your local pharmacist or health care provider who could suggest other options, depending on the type of pain that you are experiencing.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.